# SDR HEEA0010373

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 407375003107
- Condition: Defective
- Location: Engine Torque
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE INDICATOR WILL NOT INDICATE INTERMITTENTLY WITH FAINT INSTRUMENT CAUTION LIGHT ON CAUTION PANEL.
